# SDR HNAA2016091600282

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 49,443 hours, 56,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: AML51G60GY
- Condition: Jammed
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH DIFFICULT TO ACTIVATE, DEACTIVATE.  R & R F/A EMERGENCY LIGHT LENS COVER IAW 33-51-00.
